# SDR GTIA201402121166

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 8,144 hours, 3,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207001502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SINGLE F/A AISLE SEAT FLASHLIGHT LED PRESS TO CHECK INOPERATIVE.  R & R CABIN EMERGENCY FLASHLIGHT IAW AMM. OPS CHECKED GOOD.
